Alert archive / California / Flash Flood Warnings in 2008
Flash Flood Warning 15, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jan 27, 2008, 8:07 PM PST for San Diego County, California. It was in force for 83 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 27, 2008, 8:07 PM PST (04:07 UTC)
- Expired
- Jan 27, 2008, 9:30 PM PST
- In force
- 83 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Diego County, CA
The radar
The San Diego radar (KNKX), 45 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 27, 9:15 PM PST | FLASH FLOOD | 5 Sw Palomar Mountain, CA | 3 DEBRIS/MUD FLOWS HAVE CLOSED HIGHWAY 76 WITH 2 OTHER DEBRIS/MUD FLOWS ON THE SAME ROAD. THE ROAD UP TO PALOMAR MOUNTAINS IS CLOSED DUE TO DEBRIS/MUD FLOWS. |
| Jan 27, 9:15 PM PST | FLASH FLOOD | 7 Ese Pauma Valley, CA | LARGE MUD SLIDE AND A LOT OF WATER COMING DOWN THE MOUNTAIN NEAR 76 AND PAUMA RESERVATION ROAD. |
| Jan 27, 9:15 PM PST | FLASH FLOOD | Pauma Valley, CA | LARGE MUD SLIDE AND A LOT OF WATER COMING DOWN THE MOUNTAIN NEAR 76 AND PAUMA RESERVATION ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS56 KSGX 280409
FFWSGX
CAC073-280530-
/O.NEW.KSGX.FF.W.0015.080128T0407Z-080128T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
807 PM PST SUN JAN 27 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
* UNTIL 930 PM PST
* AT 800 PM PST...TRAINED WEATHER SPOTTERS REPORTED OVER HALF
AN INCH OF RAIN IN LESS THAN AN HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAUMA
VALLEY AND THE LA JOLLA INDIAN RESERVATION.
THE TOWNS OF PAUMA VALLEY, RINCON AND LA JOLLA AMAGO, IN ADDITION TO
OTHER NEIGHBORHOODS AND BUILDINGS LOCATED ALONG DRAINAGES WITHIN OR
BELOW ANY OF THE BURNED BASINS, CAN BE IMPACTED BY DEBRIS FLOWS.
DEBRIS FLOWS ISSUING FROM BURNED BASINS CAN IMPACT HIGHWAY 76 (ALSO
KNOWN AS PALA ROAD), PARADISE CREEK ROAD, SOUTH GRADE ROAD, AND ANY
OTHER ROADS WITHIN THE BURNED AREA, PARTICULARLY WHERE THEY CROSS
BURNED DRAINAGES.
HIGHWAY 76 NORTH OF THE TOWN OF RINCON IS PARTICULARLY SUSCEPTIBLE TO
FLOOD AND DEBRIS FLOW AT CROSSINGS WITH AGUA TIBIA CREEK, FREY CREEK,
PAUMA CREEK, HARRISON CANYON AND SYCAMORE CANYON. HIGHWAY 76 EAST OF
THE INTERSECTION WITH SOUTH GRADE ROAD IS ALSO PARTICULARLY
SUSCEPTIBLE TO DEBRIS FLOWS AND FLOODS WHERE DRAINAGES CROSS THE
HIGHWAY.
DEBRIS FLOWS...INCLUDING MUD AND ROCK SLIDES...ARE EXPECTED WITH THIS
STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL
PEOPLE CAUGHT IN THEIR PATH.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3336 11703 3342 11701 3340 11692 3334 11686
3329 11680 3319 11678 3317 11700
TIME...MOT...LOC 0407Z 180DEG 0KT 3326 11693
$$
ECCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 27, 1:20 PM PST, 6 hours 47 minutes earlier.
Area forecast discussion, Jan 27, 1:20 PM PST, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 120 PM PST SUN JAN 27 2008 .SYNOPSIS...PERIODS OF RAIN....SNOW...AND GUSTY WINDS FROM A POWERFUL WINTER STORM WILL CONTINUE INTO TONIGHT. THE LOW PRESSURE AREA OFF THE COAST WILL MOVE INLAND THIS EVENING BRINGING COLDER AIR...LOWER SNOW LEVELS...AND POSSIBLE THUNDERSTORMS. THE RAIN... SNOW...AND WIND WILL CONTINUE INTO MONDAY AS MOIST...UNSTABLE NORTHWEST FLOW CONTINUES. DRIER THROUGH MIDWEEK BUT CONTINUED COOL WITH A CHANCE OF SOME LIGHT RAIN AND SNOW AT TIMES. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... ...SPC CONVECTIVE OUTLOOK INCLUDES THE SOUTHERN CA COAST IN A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING... LATEST VISIBLE SATELLITE IMAGERY AND RADAR LOOP SHOWS CONVECTION HAS FIRED TO THE NORTH WITH A TRAILING BAND OF CLOUDS FROM ORANGE COUNTY OFFSHORE. EXPECT FURTHER DESTABILIZATION THIS AFTERNOON DUE TO DIABATIC HEATING AND APPROACHING VORT LOBE. A FEW LOW TOPPED SUPERCELLS COULD DEVELOP WITH HAIL AND STRONG WINDS OVER THE COASTAL WATERS. ISOLATED WATERSPOUTS AND TORNADOES ARE POSSIBLE AS WELL. LOOKS LIKE THE BEST FORCING AND INSTABILITY WILL BE OVER NORTHERN AREAS THIS AFTERNOON INCLUDING LA COUNTY...THE INLAND EMPIRE...AND PORTIONS OF ORANGE COUNTY...THEN SHIFT SOUTH INTO SAN DIEGO COUNTY THIS EVENING. MAIN SUBTROPICAL PRECIPITATION BAND HAS EXITED THE CWA SO ANY FURTHER PRECIPITATION WILL BE MORE SHOWERY IN NATURE EXCEPT SHER UPSLOPE FLOW IS ENHANCING AMOUNTS. GUSTY WINDS CONTINUE IN SOME AREAS...ESPECIALLY OVER THE NORTHERN DESERTS AND DESERT SLOPES WITH GUSTS IN EXCESS OF 50 MPH. THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE INTO THIS EVENING WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS INTO TONIGHT. BASED ON OUR LOCAL WIND PROGRAM AND CONTINUED STRONG SURFACE PRESSURE GRADIENTS DEVELOPING TO THE GREAT BASIN...WIND ADVISORY STRENGTH WINDS ARE LIKELY TO CONTINUE THROUGH MONDAY IN THE MOUNTAINS AND DESERTS WHERE THE WIND ADVISORY WILL LIKELY HAVE TO BE EXTENDED. SOME STRONG LOCAL GUSTS WILL BE POSSIBLE WEST OF THE MOUNTAINS AS WELL...ESPECIALLY NEAR CONVECTION THIS EVENING. STRONG AND MOIST UPSLOPE FLOW WILL CONTINUE TO SUPPORT MODERATE SNOWFALL RATES IN THE MOUNTAINS THROUGH MON. RESORT TEMPS/DEW POINTS HAVE ALREADY SLID TODAY AND SHOULD CONTINUE TO FALL OVERNIGHT. 850 MB TEMPS FALL BELOW FREEZING BY MON AFTERNOON BUT SNOW LEVELS SHOULD LOWER IN CONVECTIVE PRECIPITATION EARLIER. THE WINTER STORM WATCH FOR THE SAN DIEGO MOUNTAINS HAS BEEN UPGRADED TO A WARNING BASED ON EXPECTED SNOW AMOUNTS MARGINALLY REACHING CRITERIA AND STRONG SW TO W WINDS WITH GUSTS TO 60 MPH AT TIMES. STRONG WINDS AND SNOW SHOWERS WILL CONTINUE IN THE SAN BERNARDINO MOUNTAINS THROUGH MON...SO EVEN THOUGH THE WSW MAY BE ALLOWED TO EXPIRE AT 10 AM...WIND ADVISORIES WILL LIKELY BE ISSUED AND INCLUDE THE DESERTS. MODELS WEAKEN THE UPPER CENTER OFF THE COAST AND BRING IT INLAND TONIGHT. EXPECT OCCASIONAL MODERATE TO HEAVY RAIN AND SNOW TO ACCOMPANY THIS SYSTEM INTO MONDAY AS YET ANOTHER VORT MAX DROPS INTO THE UPPER TROUGH. 500 MB HEIGHTS GRADUALLY RECOVER TUE FOR SOME DRYING...THEN ANOTHER SYSTEM DROPS SOUTH THROUGH THE MAIN UPPER TROUGH OVER THE WESTERN U.S. ON WED KEEPING TEMPS ON THE COOL SIDE AND GUSTY WINDS IN THE MOUNTAINS. ANY PRECIPITATION SHOULD BE LIGHT. ANOTHER SHOT COMES DOWN THE PIPE FOR GUSTY WINDS AND A SLIGHT CHANCE OF SOME LIGHT PRECIPITATION FRI. && .AVIATION... 272015Z...THE BAND OF SHOWERS THAT WAS OVER THE AREA THIS MORNING WAS MOVING SLOWLY TO THE EAST AND AWAY FROM THE AREA THIS AFTERNOON. THIS BAND OF SHOWERS BROUGHT LOW CEILINGS TO MOST AIRPORT THIS MORNING. THE CEILINGS AT KPSP AND KTRM CONTINUE TO BE SLOW TO RECOVER THIS AFTERNOON BUT THE CEILINGS SHOULD RISE AS THE CLOUDS BREAK UP THROUGH THE AFTERNOON. ADDITIONAL BANDS OF SHOWERS AND ISOLATED THUNDERSTORMS OFF THE COAST ARE EXPECTED TO MOVE ONSHORE AND INLAND OVER THE AREA THIS AFTERNOON AND THROUGH THE NIGHT. SHOWERS CAN BE HEAVY AT TIMES AND MAY PRODUCE LOW CEILINGS AND VISIBILITIES AT TIMES. SHOWER ACTIVITY SHOULD TAPER OFF DURING THE AFTERNOON ON MONDAY. STRONG GUSTY SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE OVER THE AREA WHICH MAY IMPACT SOME OF THE COASTAL AIRPORTS SUCH AS KSAN...KCRQ AND KSNA THROUGH THE AFTERNOON. EXPECT THE WIND TO DIMINISH TONIGHT. HORTON && .MARINE... 272015Z...CONTINUED SMALL CRAFT ADVISORY WINDS EXPECTED OVER THE COASTAL WATERS THROUGH TONIGHT. AN UNSTABLE AIR MASS WILL MOVE OVER THIS AFTERNOON AND BRING A CHANCE OF THUNDERSTORMS AND FUNNEL CLOUDS OR WATERSPOUTS. && .SGX WATCHES/WARNINGS/ADVISORIES... FLOOD WARNING FOR THE MOJAVE RIVER...SEE LAXFLWSGX. FLASH FLOOD WATCH ENTIRE CWA THROUGH THIS EVENING. SEE LAXFFASGX. WIND ADVISORY UNTIL 10 PM PST THIS EVENING. SEE LAXNPWSGX. WINTER STORM WARNING FOR THE RIVERSIDE COUNTY...SAN BERNARDINO COUNTY...AND SAN DIEGO COUNTY MOUNTAINS. SEE LAXWSWSGX. RIVER STATEMENT FOR AREA RIVER STAGES...SEE LAXRVSSGX. SMALL CRAFT ADVISORY THROUGH LATE TONIGHT...SEE LAXCWFSGX. . MARINE WEATHER STATEMENT FOR POSSIBLE THUNDERSTORMS AND WATERSPOUTS. SEE LAXMWSSGX. && PUBLIC...JAD AVIATION/MARINE...HORTON NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Jan 27, 4:35 PM PST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 435 PM PST SUN JAN 27 2008 CAZ042-043-048-050-055-056-057-058-060-061-062-281200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 435 PM PST SUN JAN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. A STRONG PACIFIC LOW PRESSURE SYSTEM WILL BRING SCATTERED SHOWERS INTO MONDAY WITH HEAVY RAIN...GUSTY WINDS...AND MOUNTAIN SNOW. .DAY ONE... TONIGHT. * FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM THIS EVENING. HEAVY RAIN COULD CAUSE DEBRIS FLOWS...ESPECIALLY IN THE BURN AREAS. SEE LAXFFASGX FOR DETAILS. * A WINTER STORM WARNING IS IN EFFECT FOR THE SAN BERNARDINO... SAN DIEGO AND RIVERSIDE COUNTY MOUNTAINS TONIGHT. SEE LAXWSWSGX. * VERY STRONG WINDS ACROSS ALL AREAS TONIGHT. SMALL CRAFT ADVISORIES AND GALE WARNINGS ARE IN EFFECT. SEE LAXCWFSGX. WIND ADVISORY ON LAND SEE LAXNPWSGX. * GUSTY WINDS AND POSSIBLE THUNDERSTORMS AND WATERSPOUTS OVER THE COASTAL WATERS. SEE LAXMWSSGX AND LAXCWFSGX. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY. STRONG AND GUSTY WINDS OVER THE MOUNTAINS AND DESERTS THROUGH MONDAY EVENING. * A WINTER STORM WARNING IS IN EFFECT FOR THE SAN BERNARDINO...SAN DIEGO AND RIVERSIDE COUNTY MOUNTAINS MONDAY. SEE LAXWSWSGX. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS REQUESTED FOR TODAY. MOEDE
In the hours before
Local storm report, Jan 27, 2:50 PM PST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
250 PM PST SUN JAN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY SNOW WRIGHTWOOD 34.36N 117.63W
01/23/2008 M7.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
SEVEN INCHES OF SNOW HAS ACCUMULATED IN WRIGHTWOOD SINCE
4 PM.
0822 PM SNOW CAJON SUMMIT 34.35N 117.45W
01/23/2008 U0.0 INCH SAN BERNARDINO CA LAW ENFORCEMENT
THE CAJON PASS HAS BEEN SHUT DOWN DUE TO SNOW.
1116 PM NON-TSTM WND DMG 1 WNW CRESTLINE 34.25N 117.31W
01/23/2008 SAN BERNARDINO CA PUBLIC
DOWNED TREE AND POWER LINE.
0625 AM SNOW IDYLLWILD-PINE COVE 33.75N 116.72W
01/24/2008 M6.2 INCH RIVERSIDE CA TRAINED SPOTTER
OVER SIX INCHES OF SNOW FELL OVERNIGHT IN PINE COVE.
1241 PM HEAVY SNOW LAKE ARROWHEAD 34.26N 117.19W
01/24/2008 M12.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
A FOOT OF SNOW HAS ACCUMULATED IN LAKE ARROWHEAD SINCE
WEDNESDAY AFTERNOON.
0445 PM HEAVY SNOW FOREST FALLS 34.09N 116.92W
01/24/2008 M10.2 INCH SAN BERNARDINO CA TRAINED SPOTTER
OVER TEN INCHES OF SNOW HAS ACCUMULATED IN FOREST FALLS
SINCE YESTERDAY AFTERNOON.
0509 PM HEAVY SNOW WRIGHTWOOD 34.36N 117.63W
01/24/2008 E10.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
HEAVY SNOWFALL RATES BETWEEN 2 AND 3 INCHES PER HOUR AND
GUSTY WINDS IN EXCESS OF 30 MPH ARE REDUCING VISIBILITY
TO NEAR ZERO IN WRIGHTWOOD.
0601 AM NON-TSTM WND DMG 7 ENE WRIGHTWOOD 34.40N 117.52W
01/25/2008 SAN BERNARDINO CA PUBLIC
POWER LINES DOWN ON GROUND.
0755 AM NON-TSTM WND DMG 1 SW CRESTLINE 34.24N 117.31W
01/25/2008 SAN BERNARDINO CA PUBLIC
TREE DOWN ACROSS ROAD.
0827 AM HEAVY SNOW WRIGHTWOOD 34.36N 117.63W
01/25/2008 M12.0 INCH SAN BERNARDINO CA PUBLIC
AT ELEVATION 6108 FEET 12 INCHES OF NEW SNOW OVERNIGHT.
SNOW ON WEDNESDAY AND THURSDAY WAS PRETTY WET. SNOW
THURSDAY NIGHT AND THIS MORNING WAS DRY. AFTER SETTLING
AVERAGE SNOW DEPTH IN TOWN IS 18-24 INCHES.
0942 AM HEAVY SNOW WRIGHTWOOD 34.36N 117.63W
01/25/2008 M20.0 INCH SAN BERNARDINO CA PUBLIC
TWENTY INCHES OF SNOW IN THE PAST 24 HOURS. THIRTY EIGHT
INCHES IN PAST 48 HOURS.
0327 AM FLASH FLOOD 2 N SAN JACINTO 33.82N 116.96W
01/27/2008 RIVERSIDE CA LAW ENFORCEMENT
MUDSLIDE COVERING 2 LANES AT SOBOBA RD AND GILMAN
SPRINGS. 2 VEH STUCK.
0518 AM FLASH FLOOD 4 NE MORENO VALLEY 33.97N 117.16W
01/27/2008 RIVERSIDE CA LAW ENFORCEMENT
EB SR60 AT GILMAN SPRINGS RD-MUD AND DEBRIS ON BOTH
LANES.
0625 AM FLASH FLOOD TEMECULA 33.50N 117.13W
01/27/2008 RIVERSIDE CA LAW ENFORCEMENT
MUD BLOCKING 2 LANES AROUND DE LUZ AND CARANCHO RDS.
0700 AM FLASH FLOOD RAMONA 33.04N 116.87W
01/27/2008 SAN DIEGO CA LAW ENFORCEMENT
MUD ON SR78 BTWN RAMONA AND ESCONDIDO-SAN PASQUAL JEO
WILD ANIMAL PARK.
0725 AM FLASH FLOOD RAMONA 33.04N 116.87W
01/27/2008 SAN DIEGO CA LAW ENFORCEMENT
MUDSLIDE ON JULIAN RD JWO FEGHALI RD-VEH STUCK IN THE
MUD.
0814 AM FLOOD 4 E CABAZON 33.91N 116.70W
01/27/2008 RIVERSIDE CA LAW ENFORCEMENT
AT RUSHMORE AV JSO TAMARACK RD-2 VEHS STUCK AND SUBMERGED
IN FLOOD.
0823 AM FLASH FLOOD PAUMA VALLEY 33.30N 116.98W
01/27/2008 SAN DIEGO CA LAW ENFORCEMENT
MUDSLIDE AT COLE GRADE RD AT SR76.
0823 AM FLASH FLOOD TEMECULA 33.50N 117.13W
01/27/2008 RIVERSIDE CA LAW ENFORCEMENT
MUDSLIDE BLOCKING NB RT LANES NR BUTTERFIELD STAGE RD JNO
RANCHO CALIFORNIA.
1039 AM FLOOD 6 WNW SAN JACINTO 33.83N 117.06W
01/27/2008 RIVERSIDE CA LAW ENFORCEMENT
BRIDGE ST CLOSURE DUE TO FLOODED ROADWAY JNO RAMONA
EXPWY.
1138 AM FLASH FLOOD 9 E EL CAJON 32.80N 116.81W
01/27/2008 SAN DIEGO CA LAW ENFORCEMENT
DEHESA RD AND TAVERN RD-MUD AND ROCKS ON RD.
1216 PM FLASH FLOOD 2 NE CHULA VISTA 32.66N 117.06W
01/27/2008 SAN DIEGO CA LAW ENFORCEMENT
SWEETWATER RD AND MESA VISTA WY-LANDSLIDE IN WB LANES.
&&
SCVThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:06 PM PST | Flash Flood Warning | SGX | San Diego | 84 min |
| Jan 27, 9:26 PM PST | Flash Flood Warning | SGX | San Diego | 94 min |
| Jan 28, 12:11 AM PST | Flash Flood Warning | SGX | San Diego | 94 min |
| Jan 28, 12:31 AM PST | Flash Flood Warning | SGX | San Bernardino | 119 min |
| Jan 28, 4:54 AM PST | Flash Flood Warning | SGX | San Bernardino | 2 hr |
| Jan 28, 9:43 AM PST | Snow Advisory | SGX | Riverside, San Bernardino, San Diego | 4 hr |
| Jan 28, 9:52 AM PST | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 10 hr |
| Jan 28, 12:42 PM PST | High Wind Warning | SGX | San Bernardino | 7 hr |
Nearby
Flash Flood Warnings in California, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.